# SDR UHLA2011061900224

- Difficulty date: June 19, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 14,226 hours, 8,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING AT ROW 13.  INSTALLED NEW PHOTOLUMINESCENT STRIP AT ROW 13 IAW EMB MM 33-50-21.
